U.S. doctors online nowAsk doctors free
Fredonia, NY
A 27-year-old female asked about a male:

Son(1)has a strange "rash" on his legs.doc put him on steroid, it looked gone but is back.comes and goes, changes from bruiselike to red. what can it be?

1 doctor answer1 doctor weighed in
Dr. Joseph Bouvier
Pediatrics 25 years experience
See below: Hard to say without looking at the rash, but the likely possibility, especially with your doctor prescribing steroids, is eczema or contact dermatitis.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 28, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.